# SDR IPXA2019012338233

- Difficulty date: December 26, 2018
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A54515241503
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y NR 2 PYLON COVER STIFFNER IS CRACKED BETWEEN RIB'S 18 & 19. REPAIRED CRACKED NR 2 PYLON COVER STIFFNER BETWEEN RIB'S 18 & 19 IAW EA 3005451-01-A7569 REV. I/R AND EO A300-5450-71246-A. (MINOR)
